5 doctors weighed in:
What the heck is calcium channel blocker overdose really?
5 doctors weighed in

Dr. Vasudev Ananthram
Internal Medicine - Cardiology
3 doctors agree
In brief: Too much..
Taking too much calcium chamber blockers such as amlodipine, Diltiazem or verapamil.
Overdosing can cause low blood pressure sometimes to dangerous levels. Also Diltiazem and verapamil overdosing can cause very low heart beats. Not a good idea to overdose.

In brief: Too much..
Taking too much calcium chamber blockers such as amlodipine, Diltiazem or verapamil.
Overdosing can cause low blood pressure sometimes to dangerous levels. Also Diltiazem and verapamil overdosing can cause very low heart beats. Not a good idea to overdose.
Dr. Vasudev Ananthram
Dr. Vasudev Ananthram
Thank
Dr. Mark Rasak
Internal Medicine - Cardiology
1 doctor agrees
In brief: Depends
Calcium channel blockers are a group of medications we use to treat hypertension and angina.
Even though they belong to the same class the meds in this class have different effects. Any time more drug is taken than a pt should, side effects will be seen. Weather it's an overdose or a pt that's especially sensitive , an over dose of verapamil will cause heart block. If Norvasc (amlodipine) then BP will tank.

In brief: Depends
Calcium channel blockers are a group of medications we use to treat hypertension and angina.
Even though they belong to the same class the meds in this class have different effects. Any time more drug is taken than a pt should, side effects will be seen. Weather it's an overdose or a pt that's especially sensitive , an over dose of verapamil will cause heart block. If Norvasc (amlodipine) then BP will tank.
Dr. Mark Rasak
Dr. Mark Rasak
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors